PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Pointwise multipliers on martingale Campanato spaces

Volume 220 / 2014

Eiichi Nakai, Gaku Sadasue Studia Mathematica 220 (2014), 87-100 MSC: Primary 60G46; Secondary 46E30, 42B35. DOI: 10.4064/sm220-1-5

Abstract

We introduce generalized Campanato spaces $\mathcal {L}_{p,\phi }$ on a probability space $(\varOmega ,\mathcal {F},P)$, where $p\in [1,\infty )$ and $\phi :(0,1]\to (0,\infty )$. If $p=1$ and $\phi \equiv 1$, then $\mathcal {L}_{p,\phi }=\mathrm {BMO}$. We give a characterization of the set of all pointwise multipliers on $\mathcal {L}_{p,\phi }$.

Authors

  • Eiichi NakaiDepartment of Mathematics
    Ibaraki University
    Mito, Ibaraki 310-8512, Japan
    e-mail
  • Gaku SadasueDepartment of Mathematics
    Osaka Kyoiku University
    Kashiwara, Osaka 582-8582, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image